English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28611/40649
Visitors : 614916      Online Users : 80
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/26497

Title: H 8 fuzzy control for time‐delay affine Takagi‐Sugeno fuzzy models: An ILMI approach
Authors: Wen‐Jer Chang;Wei Chang;Cheung‐Chieh Ku
Contributors: 國立臺灣海洋大學:輪機工程學系
Keywords: Takagi-Sugeno fuzzy model;time-delay system;Lyapunov-Razumikhin theorem;S-procedure
Date: 2009
Issue Date: 2011-10-20T08:36:14Z
Publisher: Journal of the Chinese Institute of Engineers
Abstract: Abstract:This paper deals with the fuzzy based H-infinity control problem for time-delay affine Takagi-Sugeno (T-S) fuzzy models. A class of nonlinear time-delay systems is approximated by a time-delay affine T-S fuzzy model in this paper. Based on Lyapunov-Razumikhin theorem and S-procedure, the stability and stabilization problems are solved by employing a Parallel Distributed Compensation (PDC) type H-infinity fuzzy controller. The synthesis for the time-delay affine T-S fuzzy models is a Bilinear Matrix Inequality (BMI) problem and it can not be solved via a convex optimization algorithm. Hence, an Iterative Linear Matrix Inequality (ILMI) algorithm is used to solve the BMI problems in this paper. Finally, a numerical simulation for a delayed pendulum system is given to show the applications of the present approach.
Relation: 32(4), pp.501-512
URI: http://ntour.ntou.edu.tw/handle/987654321/26497
Appears in Collections:[輪機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback